I have been on Yaz birth control for about 3 or 4 years now and I have noticed that in the last 6-8 months, my periods have been coming later in my pill pack. At first they would come on the 4th day of my sugar pills and then they started coming on the last day of my sugar pills. In the last two months, my period has not come until the first or second day in my next pill pack, after I have finished taking all the sugar pills. It has also become extremely light and only last for about 2-3 days. I talked to my doctor and she said that as long as there isn't heavier bleeding, it's fine. But she failed to tell me if this is a normal consequence of being on birth control for a few years. Is there anyone who has experienced this as well?
When you are on the pill, your body will fall into a pattern. When your hormone levels get to the correct level, you will bleed. Yes, for some women it means never, for others, only when they start the next pack. So while it is not normal, it is also not unheard of.